# SDR CA120502007

- Difficulty date: April 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,861 hours
- Engine: Ge CF343A1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 22850142S601
- Condition: Punctured
- Location: Nr 1 Nacelle
- Part time: 33,950 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED NR 1 ENGINE CHANGE, THE UPPER CORE COWL WAS FOUND WITH A1" PUNCTURE IN IT. INVESTIGATION REVEALED THAT THE CORE COWL WAS IN CONTACT WITH THE TOP OF THE OIL TANK LEVEL SENSOR ON THE REMOVED ENGINE.  A NEW CORE COWL WAS INSTALLED ON THE NEW ENGINE.
